# SDR 2001F00455

- Difficulty date: August 22, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, TRANSIT EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 28 CEILING INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 28.  OPS CHECK OK IAW B727 33-50-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
